# SDR HALA0600887

- Difficulty date: August 29, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 59,611 hours, 29,036 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FORWARD CARGO DOOR BEAM AT AFT PRESSURE DOOR.  REMOVED AND REPLACED FWD CARGO DOOR NR 3 BEAM AT THE AFT PRESSURE DOOR PER SRM 81-40-02.
